Metric number theory, lacunary series and systems of dilated functions.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish
Title of host publicationUniform distribution and quasi-Monte Carlo methods
Publisher.
Pages1-16
Volume15
Publication statusPublished - 2014

Publication series

NameRadon Ser. Comput. Appl. Math.

Fields of Expertise

  • Sonstiges

Cite this

Aistleitner, C. (2014). Metric number theory, lacunary series and systems of dilated functions. In Uniform distribution and quasi-Monte Carlo methods (Vol. 15, pp. 1-16). (Radon Ser. Comput. Appl. Math.). ..